100%(10)10 out of 10 people found this document helpful
This preview shows page 2 - 4 out of 5 pages.
The nursing student is studying how tuberculosis (TB) is contracted and identifies the mode of transmission to be which?DropletsA nurse teaching the client with tuberculosis (TB) should state that ethambutol can:cause optic neuritis.When instructing the client with tuberculosis (TB) about the drug Isoniazid, the nurse advises that the most common symptom of toxicity is:peripheral neuropathy.The nursing student read about a disease called Hansen's disease, which is caused by the bacterium Mycobacterium leprae and is treated with many of the same drugs as are used for TB. The student learned that another name for Hansen's disease is which?leprosy.The nurse understands that which is the highest priority when teaching about antitubercular medications?Taking medications as prescribedA client is to receive rifampin. Which would be most important for the nurse to include in the teaching plan for this client?"Your urine or sweat may become orange in color.A nurse is providing education to a client who is taking INH. The nurse is teaching the client to avoid which foods?Cheese, dairy products, and bananasA nurse works in a community setting and follows clients who have TB. Which clients would likely requirethe most follow-up from rifampin therapy?An HIV-positive clientA client has just been diagnosed with TB. The client is extremely upset and is asking questions concerning the medications. What is an appropriate response by the nurse?"You will have multidrug therapy for 6 to 24 months."The nurse explains that prophylactic antitubercular therapy is suggested for which people?Those who have been in close contact with a person with tuberculosis (TB)
Chapter 10: Antitubercular Drugs PrepUA client is hospitalized due to nonadherence to an antitubercular drug treatment for a diagnosis of tuberculosis (TB). Which intervention is most important for the nurse to implement?observing the client taking the medicationsThe nurse is caring for a client receiving an antimycobacterial who reports dizziness, headache, and drowsiness. What nursing diagnosis is most likely to relate to this client’s adverse drug effects?Disturbed sensory perception (kinesthetic) related to central nervous system (CNS) effects of the drugA client diagnosed with tuberculosis (TB) has begun multi-drug therapy. The client has asked the nurse why it is necessary to take several different drugs. How should the nurse respond to the client's question?The use of multiple drugs prevents the development of drug-resistant TB.”Repeated lab work shows positive cultures for a client prescribed drug therapy for tuberculosis (TB) over 4 weeks ago. What are the likely reasons for this failure to achieve treatment goals? Select all that apply.